# SDR SWAA050990

- Difficulty date: April 3, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 47,599 hours, 47,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE AT FWD GALLEY.  SECURED LENS PER MM.
